# SDR AUS20010724

- Difficulty date: May 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Enstrm 280C
- Engine: Lyc HIO360E1AD
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 281432015
- Condition: Failed
- Location: Main Rotor Head
- Component: Main Rotor Head
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD LAMIFLEX BEARING FAILED. SUSPECT CAUSED BY GREASE CONTAMINATION.
